A Recursive Scheme for Perpetuities with Random Positive Interest Rates. II: The Impenetrable Wall
Ann De Schepper,
Bart Heijnen and
Marc Goovaerts
Scandinavian Actuarial Journal, 1999, vol. 1999, issue 1, 1-14
Abstract:
In some former contributions, the authors investigated actuarial quantities with stochastic interest rates. In a first model, the randomness is modelled by means of an ordinary Wiener process, and as a consequence negative interest rates are possible. A second model provides a tool to avoid these negative interest rates, which can be necessary in particular situations. This paper wants to present an alternative solution to the problem of negative interest rates. This new model will be implemented to the case of an annuity certain and of a perpetuity.
Date: 1999
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1080/03461230050131849 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:sactxx:v:1999:y:1999:i:1:p:1-14
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/sact20
DOI: 10.1080/03461230050131849
Access Statistics for this article
Scandinavian Actuarial Journal is currently edited by Boualem Djehiche
More articles in Scandinavian Actuarial Journal from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().